# SDR AALA2019102199008

- Difficulty date: October 12, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 58,010 hours, 25,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Unknown
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE CURRENT MAINTENANCE VISIT THE RIGHT HAND AFT DOOR CUT OUT LOWER SILL WHICH WAS PREVIOUSLY REPAIRED WAS REPLACED AND THE EXISTING REPAIR SPLICE ANGLE WAS REPLACED WITH THE PROPER SPLICE ANGLE AS OUT LINED IN THE APPLIACABLE MANUFACTURES DRAWINGS (PN D5347043621100 INSTALLED).
